# SDR FDEA201312122969

- Difficulty date: December 12, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 90,991 hours, 37,545 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 29680
- Part serial: 931
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 360, A VERY LOUD ELECTRICAL ARCING SOUND BEGAN IN FWD E & E BAY WITH VERY STRONG ODOR OF BURNING ELECTRICAL EQUIPMENT.  EMERGENCY DECLARED & LANDED.  R&R AVIONICS RACK COOLING FAN CIRCUIT BREAKER IAW SRM 21-26-0 AND INSTALLED AVIONICS RACK COOLING FAN NR 3, IAW AMM 21-26-02-4.  SYSTEM OPS CHECKED NORMAL.
